# SDR 98UAL900412

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Part number: 693735230
- Condition: Failed
- Location: 1l Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DOOR 1L LIGHT ILLUMINATED.  *S/D*  REPLACED DOOR WARNING ANNUCIATOR MODULE.
